Non commutative Khintchine and Paley inequalities

Françoise Lust-Piquard Mathématiques (Bâtiment 425), Université de Paris-Sud Gilles Pisier Mathématiques (Tour 45-46, 5ème ét.), Université de Paris 6

TBD mathscidoc:1701.332751

Arkiv for Matematik, 29, (1), 241-260, 1989.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 233 downloads ] [ 0 comments ] [ Cited by 89 ]
@inproceedings{françoise1989non,
  title={Non commutative Khintchine and Paley inequalities},
  author={Françoise Lust-Piquard, and Gilles Pisier},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535464680560},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={241-260},
  year={1989},
}
Françoise Lust-Piquard, and Gilles Pisier. Non commutative Khintchine and Paley inequalities. 1989. Vol. 29. In Arkiv for Matematik. pp.241-260. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535464680560.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved